# SDR SWAA2025092912108

- Difficulty date: September 6, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E FIXED PANEL SUPPORT BEAM, ATTACHMENT FITTING CRACKED, JUST INBD OF DEFLECTION CONTROL RIB.   R & R ATTACH FITTING IAW 51-4002-0G-0.
